# SDR ASAA2016092918307

- Difficulty date: September 29, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501164
- Condition: Cracked
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THE LEFT TRANSITION PANEL CRACKED AROUND FATENER AT 500E ABOVE STRINGER 26L. ACFT GROUNDED.  REMOVED AND REPLACED IAW SRM 53-00-53, SRM 53-00-53, SRM 53-00-53, ALODINED PART IAW SRM 51-20-01, PRIMED IAW SOPM 20-41-02, AND SRM 53-00-53.
